Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I breath hardly, feeling dizzy and my head gets numb. What could be the reason for these?

i usually vomit, my heart or chest feels tighten, i breath hardly, feeling dizzy, my head gets numb.
Asked On : Mon, 2 Aug 2010
Answers:  2 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,vomiting, chest pain, difficulty in breathing n dizziness are shows you have been suffering from eighter chronic gastritis or some heart related prob. you should start some antacid after acvising your doc n you should get ECG n X ray chest for rule out any heart prob.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

It is normal for this to happen when u r feeling pukish or puke that's because of change in the blood circulation. But please meet a gastro doctor to find out why u r puking. For now take ondansetron mouth dissolving tablets .4mg after u puke
Have a healthy living
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor